# SDR USAA061328

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 296 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 296 STR 17R FWD LOWER I/B ANGLE IN SERVICE DOOR FUSELAGE CUTOUT CRACKED.  REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE IAW SRM 51-10-02, DEFECT SIZE: 3 INCHES.
